Über die Kettenbruchentwicklung quadratischer Irrationalzahlen.

Bozidar Djerasimovic

Mathematische Zeitschrift (1956/57)

  • Volume: 66, page 228-239
  • ISSN: 0025-5874; 1432-1823

How to cite


Djerasimovic, Bozidar. "Über die Kettenbruchentwicklung quadratischer Irrationalzahlen.." Mathematische Zeitschrift 66 (1956/57): 228-239. <http://eudml.org/doc/169632>.

author = {Djerasimovic, Bozidar},
journal = {Mathematische Zeitschrift},
keywords = {continued fraction expansion; quadratic irrational numbers},
pages = {228-239},
title = {Über die Kettenbruchentwicklung quadratischer Irrationalzahlen.},
url = {http://eudml.org/doc/169632},
volume = {66},
year = {1956/57},

AU - Djerasimovic, Bozidar
TI - Über die Kettenbruchentwicklung quadratischer Irrationalzahlen.
JO - Mathematische Zeitschrift
PY - 1956/57
VL - 66
SP - 228
EP - 239
KW - continued fraction expansion; quadratic irrational numbers
UR - http://eudml.org/doc/169632
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.